Long Term Use Of Meloxicam And Allergic Reactions

3 Replies Updated



Conversation Starter

Arniesaa Says:


I have been taking NSAIDS for the past 21 years. The last 10 years it has been Meloxicam 15mg/day. Over the past 7 years I have steadily become allergic to many things. I am now severly allergic to corn, soy, wheat, nuts and mold. My Asthma is now severe. The Meloxicam was no longer able to control the pain from my arthritis so a year ago out of desperation I went gluten free and found that my Arthritis was so much better but I was still going into anaphylactic shock over things I was eating that I had never had a reaction to when I was younger. I am now 58 years old. Over the past year I have gone into anaphylatic shock 16 times and I am now gluten free, corn free, soy free and nut free. In the past month I was still having some allergic reactions and heard that Meloxicam and other drugs in the NSAID group can cause allergic reactions with long term use. I have stopped taking the Meloxicam for the past two weeks and I am slowly starting to feel ok and all allergic reactions have subsided. I still am not able to eat corn, soy or nuts. Is it possible that the Meloxicam has caused all of this and are the effects reversible?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Are you saying you went into full anaphylactic shock? That is a state that places someone's life in danger, it usually compromises their ability to breath, due to swelling from an allergic reaction and they require emergency medical attention. It's not simpler allergic reactions that you can manage on your own at home. If you experienced it 16 times in a year and the doctors didn't keep you in the hospital to find out what was causing it that many times, then someone was severely medically incompetent and shouldn't be treating anyone!

And almost anything that you take/ingest for a long period of time can suddenly cause an allergic reaction, not just NSAIDs, it can even happen with foods. Our bodies do change with time and sometimes overexposure causes hypersensitivity to something.

Learn more Meloxiam details here.

What you really need to do here is see an allergistt/immunologist who can check and see exactly what you're allergic to and that will help you discover what needs to be done about it, if anything, and if it is or isn't reversible.



REPLYSHAREREPORT
Was this helpful?     3     0  
2
Arniesaa Says:

Thank you for your reply. Yes, I was going into full anaphylatic shock and I have been kept in the hospital but they have never fully gave me a reason on why I was becoming so allergic to almost everything. With the elimination of things we have been able to isolate corn, soy & nuts but I was still not well until several weeks ago when I quit the Meloxicam and for the first time in I don't know how long I actually feel ok. I am not eating anything that I have reacted to but I am hoping that some of this is reversible after I have been off the Meloxicam for awhile. Either the Meloxicam has just begun to be one of the things I have begun to be allergic to or it has been the cause all along.

REPLYSHAREREPORT
Was this helpful?     2     0  
3
Ms RAV Says:
via mobile

Multiple allergies and anaphyllactic shock usually result from autoimmune deficiency and the autoimmune deficiency first resulted from candida or another strong fungus in the system . Check Phase 1 diet. It is not an easy diet to follow, but controls and in the long run, eliminates fungus from the system . Once the fungus is reduced, the body starts repairing itself: adverse reactions and allergies are reduced and eventually eliminated, pain disappears and even RA reverses. Also, for R.A. avoid all night shade plants, like paprika. tomato, potato and egg plant; just one bite can put you back in pain for a whole week, depending on your reaction. Good luck

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Afraid to start long term use of Meloxicam, or any NSAID for chronic body pain and back pain.
I have recently quit taking pain meds that I have taken for the past ten years. I was up to 8 Vicoprofen and 4 Tramadol ... 5 replies
reactions to long term use of macrobid
I am on round 3 of macrobid for a UTI that won't go away. Mainly, I have had two weeks of diarrhea and wonder how co... 2 replies
Effects of long term use of Meloxicam
I"m a 70 year old female. Very active. Runner, short triathlons, lift weights and otherwise have a very active (hard... 3 replies
Meloxicam long term use
I have been taking meloxicam 15 mg once per day for RA for more than six years now. I would like to know whether it is s... 39 replies
allergic reactions to atenolol
I have hives and i am curious if there is any documentation on this type of reaction to atenolol? ## First of all, I wou... 27 replies
Allergic reactions to CIPRO
Anyone besides me having issues after having taken Cipro? Was discontinued by my doctor after 3 days. I have burning sen... 7 replies
allergic reactions to codeine
if you are allergic to codeine, but are unknowingly given hydrocodone for 3 consecutive doses, could that cause someone ... 2 replies
Allergic reactions to codeine vs morphine
If my scalp became itchy and I developed a small rash on my face from a Tylenol-4, can I take a 15 mg er morphine and no... 1 reply
Allergic reactions
I'm allergic to aspirin. Can I take cyclobenzaprine? My doctor prescribed it to me a year ago for back pain but neve... 1 reply
sulfur allergic reactions
i m allergic to sulfur med's as celebrex made me not be able to breathe would this affect me my dentist gave for my ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 August 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA